Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2020, 7:00 PM EDT for 5 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2020, 7:00 PM EDT (23:00 UTC)
- Expired
- Jun 25, 2020, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
423
WUUS52 KFFC 252300
SVRFFC
GAC053-197-215-263-269-252345-
/O.NEW.KFFC.SV.W.0181.200625T2300Z-200625T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
700 PM EDT Thu Jun 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Marion County in west central Georgia...
Northeastern Muscogee County in west central Georgia...
Northeastern Chattahoochee County in west central Georgia...
Southwestern Talbot County in west central Georgia...
West central Taylor County in west central Georgia...
* Until 745 PM EDT.
* At 659 PM EDT, a severe thunderstorm was located over Box Springs,
or 12 miles southwest of Talbotton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Geneva, Upatoi, Box Springs, Marion Estates, Juniper, Oakland and
Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3250 8478 3258 8474 3258 8470 3260 8469
3257 8438 3247 8437 3237 8446
TIME...MOT...LOC 2259Z 282DEG 20KT 3253 8467
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
604
WWUS52 KFFC 252316
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Thu Jun 25 2020
GAC053-215-252325-
/O.CAN.KFFC.SV.W.0181.000000T0000Z-200625T2345Z/
Muscogee GA-Chattahoochee GA-
716 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSCOGEE AND
NORTHEASTERN CHATTAHOOCHEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3247 8463 3252 8464 3253 8464 3257 8458
3255 8438 3247 8437 3239 8444
TIME...MOT...LOC 2315Z 282DEG 20KT 3251 8456
$$
GAC197-263-269-252345-
/O.CON.KFFC.SV.W.0181.000000T0000Z-200625T2345Z/
Marion GA-Talbot GA-Taylor GA-
716 PM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN MARION...SOUTH CENTRAL TALBOT AND WEST CENTRAL TAYLOR
COUNTIES...
At 715 PM EDT, a severe thunderstorm was located over Marion Estates,
or 11 miles south of Talbotton, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marion Estates, Oakland, Juniper and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 8463 3252 8464 3253 8464 3257 8458
3255 8438 3247 8437 3239 8444
TIME...MOT...LOC 2315Z 282DEG 20KT 3251 8456
HAIL...1.25IN
WIND...60MPH
$$539
WWUS52 KFFC 252331
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
731 PM EDT Thu Jun 25 2020
GAC263-252341-
/O.CAN.KFFC.SV.W.0181.000000T0000Z-200625T2345Z/
Talbot GA-
731 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALBOT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3243 8454 3250 8455 3255 8448 3254 8438
3247 8437 3239 8444
TIME...MOT...LOC 2331Z 282DEG 20KT 3249 8446
$$
GAC197-269-252345-
/O.CON.KFFC.SV.W.0181.000000T0000Z-200625T2345Z/
Marion GA-Taylor GA-
731 PM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN MARION AND WEST CENTRAL TAYLOR COUNTIES...
At 731 PM EDT, a severe thunderstorm was located over Mauk, or 12
miles north of Buena Vista, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oakland and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3243 8454 3250 8455 3255 8448 3254 8438
3247 8437 3239 8444
TIME...MOT...LOC 2331Z 282DEG 20KT 3249 8446
HAIL...0.75IN
WIND...60MPH
$$301
WWUS52 KFFC 252343
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Thu Jun 25 2020
GAC197-269-252353-
/O.EXP.KFFC.SV.W.0181.000000T0000Z-200625T2345Z/
Marion GA-Taylor GA-
743 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND WEST
CENTRAL TAYLOR COUNTIES WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3243 8454 3250 8455 3255 8448 3254 8438
3247 8437 3239 8444
TIME...MOT...LOC 2343Z 282DEG 20KT 3248 8438
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:36 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 25, 2:36 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 236 PM EDT Thu Jun 25 2020 .SHORT TERM /Tonight through Friday Night/... Convection coverage is filling in across the southern majority of the CWA as expected and have increase some likely pops accordingly along and south of the I-20 corridor as a weak upper impulse tracks along the enhanced moisture axis. Given the marginal instability and weak shear, thinking general thunder is also on track with potential for a few strong storms. The moisture axis /quasi-stalled front looks like it could meander slightly more northward for Friday so have trended the chance pops across mainly north GA and still kept slight mention for farther south with other diurnal forcing potential despite the broad ridging south of the region. Temps look to be near climo norms for lows tonight and Friday night with slightly below norms for Friday afternoon highs. Baker && .LONG TERM /Saturday through Thursday/... The long term period picks up on Saturday morning with a shortwave trough moving across Georgia. The GFS remains more generous with moisture than the ECMWF, but given the shortwave, chance PoPs for the northern half of the CWA on Saturday seem reasonable. Shortwave ridging sets up on Sunday with embedded vort maxes providing lift for scattered showers and storms. The CWA will remain under the influence of ridging for the early part of the week, though the details of the upper-level pattern become murky starting on Tuesday concerning the timing and location of shortwaves moving through the flow. Moisture should remain plentiful through the period with PWATs of 1.25 to around 2 inches. Given the upper-level impulses, ample moisture, and a back-door cold front sinking south into Georgia from Tennessee and the Carolinas, the ingredients for scattered to numerous showers and storms will be in place each day... Warranting chance to likely PoPs across the CWA Monday though Thursday. High temperatures across the CWA will be near-normal to just below normal through the long term period, and low temperatures will run slightly above average, given rain chances and cloud cover. Martin && .AVIATION... 18Z Update... Any lingering MVFR cigs should lift soon to near 4 kft though could lower some with increasing SHRA/TSRA coverage this afternoon. Have TSRA and possible reduced VSBYs covered with tempo for most sites near 19-23z. Slight pops overnight so cannot rule out continued VCSH but kept out for now and then increase SHRA/TSRA chances again for northern sites after 15/18z tomorrow. Any morning MVFR cigs could flirt with sites near KATL so have BKN 1500 ft at PDK and RYY but SCT at FTY and ATL. West winds with low end gusts this afternoon, decreasing overnight then back up again for Friday. //ATL Confidence...18Z Update... Medium on overall precip coverage overnight and Friday. Medium on morning MVFR potential near KATL. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 87 68 89 / 20 30 20 30 Atlanta 68 84 69 86 / 30 30 20 30 Blairsville 62 81 63 81 / 20 30 20 30 Cartersville 67 84 67 86 / 30 40 30 30 Columbus 69 90 71 91 / 30 20 10 20 Gainesville 67 83 68 84 / 20 30 20 30 Macon 69 89 70 92 / 20 30 10 20 Rome 67 85 67 86 / 30 30 20 30 Peachtree City 67 85 68 86 / 30 30 10 30 Vidalia 71 91 72 94 / 10 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....Martin AVIATION...Baker
Hazardous weather outlook, Jun 25, 12:10 PM EDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1210 PM EDT Thu Jun 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1210 PM EDT Thu Jun 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected to redevelop by this afternoon. Some isolated strong storms will be possible with gusty winds, small hail, frequent lightning and heavy rainfall as the primary concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 25, 5:40 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Thu Jun 25 2020
GAZ078>080-089-091-252215-
Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
540 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...WESTERN
TAYLOR...NORTHERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN
MUSCOGEE COUNTIES UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was near Baughville, or 10
miles southwest of Talbotton...moving southeast at 25 mph.
HAZARD...Winds 40 to 50 mph and pea sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Waverly Hall, Junction City, Geneva, Box Springs, Marion Estates,
Juniper, Baughville, Oakland and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3251 8464 3253 8464 3253 8467 3260 8480
3269 8473 3257 8430 3238 8442
TIME...MOT...LOC 2140Z 295DEG 20KT 3261 8471
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 5:57 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Thu Jun 25 2020
GAZ083-095-096-107-109-252230-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
557 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHERN PULASKI
COUNTIES UNTIL 630 PM EDT...
At 557 PM EDT...a strong thunderstorm was near Ocmulgee Public
Fishing Area, or 9 miles west of Cochran...moving southeast at 45
mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Clinchfield and Hayneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8365 3254 8356 3241 8313 3237 8311
3216 8322
TIME...MOT...LOC 2157Z 297DEG 37KT 3243 8352
WIND...50MPHSpecial weather statement, Jun 25, 6:31 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Thu Jun 25 2020
GAZ097-109-252300-
Laurens GA-Dodge GA-
631 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS AND DODGE
COUNTIES UNTIL 700 PM EDT...
At 631 PM EDT...a strong thunderstorm was over Gresston, or near
Eastman...moving southeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Eastman, Chauncey, Jay Bird Springs, Dubois, Achord, Gresston,
Plainfield, Yonkers, Cedar Grove and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3222 8333 3239 8322 3223 8282 3220 8286
3220 8288 3219 8288 3218 8287 3213 8293
3215 8293 3214 8295 3212 8295 3205 8303
TIME...MOT...LOC 2231Z 300DEG 34KT 3228 8320
WIND...50MPHSpecial weather statement, Jun 25, 6:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Thu Jun 25 2020
GAZ079-091-252300-
Marion GA-Talbot GA-
635 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND SOUTHWESTERN
TALBOT COUNTIES UNTIL 700 PM EDT...
At 635 PM EDT...a strong thunderstorm was over Juniper, or 9 miles
south of Talbotton...moving southeast at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Geneva, Box Springs, Marion Estates and Juniper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3252 8464 3253 8464 3253 8466 3254 8468
3256 8467 3264 8461 3256 8449 3255 8449
3255 8450 3254 8451 3247 8452
TIME...MOT...LOC 2235Z 300DEG 34KT 3254 8457
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 25, 6:52 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EDT Thu Jun 25 2020
GAZ079-089>091-252315-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
652 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE
COUNTIES UNTIL 715 PM EDT...
At 651 PM EDT...a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton...moving east at 25 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Geneva, Upatoi, Box Springs, Marion Estates, Oakland and Juniper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3258 8479 3259 8473 3257 8451 3242 8453
3250 8482
TIME...MOT...LOC 2251Z 282DEG 20KT 3254 8472
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jun 25, 6:57 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Thu Jun 25 2020
GAZ093-104-105-252330-
Macon GA-Dooly GA-Sumter GA-
657 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SOUTHWESTERN
DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL 730 PM EDT...
At 657 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
northeast of Americus...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Byromville, Andersonville, Lilly, Andersonville National Historic,
Drayton, Methvins, New Era, Flint River Wma and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3208 8418 3221 8415 3223 8382 3203 8386
3203 8396
TIME...MOT...LOC 2257Z 278DEG 12KT 3213 8408
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jun 24, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jun 24, 11:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 24, 11:38 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 37 min |
| Jun 24, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 42 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 25, 3:50 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 25 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 25, 4:52 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 38 min |
| Jun 25, 5:28 PM EDT | Special Weather Statement | FFC | Houston, Peach | 32 min |
| Jun 25, 5:40 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jun 25, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Talbot, Taylor | 49 min |
| Jun 25, 6:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 25, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Pulaski | 36 min |
| Jun 25, 6:52 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jun 25, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 38 min |
| Jun 25, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 50 min |
| Jun 25, 7:12 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
| Jun 25, 7:20 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Jun 25, 7:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 25, 7:42 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.